# SDR CA080116022

- Difficulty date: January 9, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech D95A
- Aircraft time: 25,744 hours
- Engine: Lyc IO360B1B
- Propeller: Hartzl HCC2YK2
- System (JASC): 6122 · Propeller Governor
- Part: Mount
- Condition: Mismanufactured
- Location: Governor
- Component: Governor
- Component part number: SL75545
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE REPLACEMENT FOR OVERHAUL A PRELIMINARY GROUND RUN WAS CARRIED OUT. IT WAS FOUND THAT THE PROPELLER WOULD NOT FEATHER WHEN PERFORMING A GOVERNOR CHECK. THE PROBLEM WAS TRACED TO THE GOVERNOR MOUNT PAD WHICH HAD NOT HAD AN OIL GALLERY COMPLETELY DRILLED PREVENTING PROPELLER CONTROL. MAINT REPLACED THE GOVERNOR PAD AND THE AC PROPELLER CONTROL SYS FUNCTIONED NORMALLY (TC NR 20080116022)
